# SDR AWXA200600755

- Difficulty date: May 2, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 59,230 hours, 41,474 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6520722501
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C19 CHECK DISCOVERED FWD CARGO DOOR, FWD CUT-OUT FRAME CRACKED, 1.9 INCHES, AT DOOR STOP WL 160, STR 24R AND BS 440.  MAINTENANCE TRIMMED OUT DAMAGED AREA IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NR 03-5332-06118-ES2.  FABRICATED REPAIR DOUBLERS (ANGLES) AND REPAIR FILLER IAW AWA ER NR 03-5332-06118-ES2.  INSTALLED FABRICATED REPAIR PARTS AT WL 160, STR 24R AND BS 440 IAW AWA ER 03-5332-06118-ES2.
